Health A-Z

Medical Content Created by the Faculty of the
Harvard Medical School

0SHARES

Expected Duration

If you have mild, uncomplicated antibiotic-associated diarrhea, your bowel movements should gradually return to normal once your antibiotic treatment ends.

More severe forms of C. difficile diarrhea usually begin to subside within the first 72 hours of treatment with medication, although it's fairly common for the diarrhea to return temporarily.

Page 4 of 9     Next Page:  Antibiotic-Associated Diarrhea Prevention
Click here to to redeem your SparkPoints
  You will earn 5 SparkPoints
From Health A-Z, Harvard Health Publications. Copyright 2007 by the President and Fellows of Harvard College. All rights reserved. Written permission is required to reproduce, in any manner, in whole or in part, the material contained herein. To make a reprint request, contact Harvard Health Publications. Used with permission of StayWell.

You can find more great health information on the Harvard Health Publications website.